Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Estimates for the Bergman and Szegö kernels in certain weakly pseudoconvex domains


Authors: Alexander Nagel, Jean-Pierre Rosay, Elias M. Stein and Stephen Wainger
Journal: Bull. Amer. Math. Soc. 18 (1988), 55-59
MSC (1985): Primary 32H10, 32H40, 42B20
DOI: https://doi.org/10.1090/S0273-0979-1988-15598-X
MathSciNet review: 919661
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. P. Diaz, The Szegö kernel as a singular integral kernel in a weakly pseudoconvex domain, Dissertation, Princeton Univ., 1986.
  • 2. P. C. Greiner and E. M. Stein, On the solvability of some differential operators of type 𝑐𝑚_{𝑏}, Several complex variables (Cortona, 1976/1977) Scuola Norm. Sup. Pisa, Pisa, 1978, pp. 106–165. MR 681306
  • 3. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 4. L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147-171. MR 222474
  • 5. J. J. Kohn and L. Nirenberg, A pseudo-convex domain not admitting a holomorphic support function, Math. Ann. 201 (1973), 265-268. MR 330513
  • 6. Alexander Nagel, Elias M. Stein, and Stephen Wainger, Boundary behavior of functions holomorphic in domains of finite type, Proc. Nat. Acad. Sci. U.S.A. 78 (1981), no. 11, 6596–6599. MR 634936
  • 7. Alexander Nagel, Elias M. Stein, and Stephen Wainger, Balls and metrics defined by vector fields. I. Basic properties, Acta Math. 155 (1985), no. 1-2, 103–147. MR 793239, https://doi.org/10.1007/BF02392539
  • 8. Aline Bonami and Noël Lohoué, Projecteurs de Bergman et Szegő pour une classe de domaines faiblement pseudo-convexes et estimations 𝐿^{𝑝}, Compositio Math. 46 (1982), no. 2, 159–226 (French). MR 659922

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 32H10, 32H40, 42B20

Retrieve articles in all journals with MSC (1985): 32H10, 32H40, 42B20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15598-X

American Mathematical Society